Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 143718, 8 pages
http://dx.doi.org/10.1155/2015/143718
Research Article

Global Existence to an Attraction-Repulsion Chemotaxis Model with Fast Diffusion and Nonlinear Source

1Institute of Mathematics, Jilin University, Changchun 130012, China
2Institute of Science, Changchun University, Changchun 130022, China
3Aviation University of Air Force, Changchun 130022, China

Received 7 April 2015; Revised 20 June 2015; Accepted 12 July 2015

Academic Editor: Michael Radin

Copyright © 2015 Yingjie Zhu and Fuzhong Cong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.